Discussions that mention flagyl

Bowel Disorders board

Since I had my bout with Diverticulitis my stools are black, I am thinking this is because of the Flagyl and Cipro I am taking...My course of Antibiotis will be done on Tuesday. I am feeling just about 100% now and hope I can control this with diet in the future...Thanks for your input...Bill
Correct I do not take those suplements, I just take the flagyl and cipro, along with a stool softner..In the hospital; they tested my stool for blood but siad there was not any.

Sorry you had so much problems with that drug. I know it is like Cipro but I have taken Cipro so much with protate infections, urinary tract infectiions(2), and many diverticular infections and intestinal problems.

I have never had black stools or any other side effects that I know of.

I have never taken it longer than 7 days and I alway take probiotic supplements several times daily and eat yogurt while taking Cipro. I also take a psyllum fiber supplement daily --- every day.
I also took the minerals that mess with Cipro's absorption--- like zinc, magnesium and calcium about 3 hours after Cipro.

The antibiotics that I have had the most trouble with it Amoxicillin causes candida infections that are difficult for me to deal with and Flagyl -- I can take-- too much cramping.

I certainly wish you well---Harry